# SDR MASA200800414

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 11,869 hours, 8,893 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2774 DEN-PHX - MAIN DOOR CAUTION MESSAGE WITH DOOR CLOSED AND LOCKED.  REPAIRED WIRES ON PX107, OPS CHECK GOOD.
